Two days ago my doctor gave me antibiotics for a sinus infection, which i have to take 3 times for a day for week. Since taking them, i find that my headaches are more frequent and a little more painful, is this normal? If not, Should i continue taking them for the rest of the week, or should i stop taking them and go back to the doctor?
Posts: 43 | Registered: Feb 2003
| IP: Logged |
I'd suggest calling your doc and telling him/her about it and asking for further advice. You probably won't actually need to go in for a visit, medication changes (if necessary) can be made over the phone.
Have you ever had bad or allergic reactions to antibiotics or penicillin before?
I would definately call your doctor because you could be allergic to that type of medicine. My mom's friend had recently had a sinus infection and he was on Viaxin, I believe. It made him, and his wife, very sick -- since both of them were on it.
So check it out, it doesn't hurt to ask your doctor or even your knowledgeable pharmacist. =].
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.